Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The Seiberg–Witten invariants and 4–manifolds with essential tori

Clifford Henry Taubes

Geometry & Topology 5 (2001) 441–519

arXiv: math.GT/0105209

Abstract

A formula is given for the Seiberg–Witten invariants of a 4–manifold that is cut along certain kinds of 3–dimensional tori. The formula involves a Seiberg–Witten invariant for each of the resulting pieces.

Keywords
Seiberg–Witten invariants, gluing theorems
Mathematical Subject Classification 2000
Primary: 57R57
Secondary: 57M25, 57N13
References
Forward citations
Publication
Received: 16 November 2000
Accepted: 5 May 2001
Published: 5 May 2001
Proposed: Robion Kirby
Seconded: Ronald Fintushel, Tomasz Mrowka
Authors
Clifford Henry Taubes
Department of Mathematics
Harvard University
Cambridge
Massachusetts 02138
USA